MathSciNet Relay Station
MathSciNet bibliographic data
MR2007046 34D20 (93D05 93D15)
Rantzer, Anders A dual to Lyapunov's stability theorem. Systems Control Lett. 42 (2001), no. 3, 161–168.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement